# SDR SWAA2020101215061

- Difficulty date: September 8, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 69,163 hours, 40,803 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A8370
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 294.5 STUB FRAME BETWEEN S-8R TO S9R FWD GALLEY AND LAV.  REPLACED STUB FRAME BS 294.5 BETWEEN S-8R TO S-9R FWD GALLEY AND LAV, IAW B737-700 SRM 51-40-02 AND DRAWING 141A8370.
